MAUDE Adverse Event Report: MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568443710C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - powerled.Based on photographic evidence the covers was missing from spring arm.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, d4 version of model #, d4 catalog #, d4 serial# deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 15th june, 2023 getinge became aware of an issue with one of surgical lights - powerled.Based on photographic evidence the covers was missing from spring arm.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 15th june, 2023 getinge became aware of an issue with one of surgical lights - powerled.Based on photographic evidence the covers were missing from spring arm.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Previous d4 version of model # and d4 catalog # ard568443710c.Corrected d4 version of model # and d4 catalog # ard568415010a.Previous d4 serial# (b)(6).Corrected d4 serial# (b)(6).Getinge became aware of an issue with one of surgical lights - powerled.Based on photographic evidence the covers were missing from spring arm.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.According to the information provided by getinge technician, missing covers (ard367825555 & hm56053311) were replaced and the device was returned to use.It was established that when the event occurred, the surgical light did not meet its specification due to missing spring arm covers, which contributed to the reportable situation.It is uknown if the device was or was not being used for the patient treatment upon the event occurrence.When reviewing similar reportable events for the same device type, we have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.Comparing the number of affected devices by the investigated issue to the install base, complaint ratio is low.As per expertise performed by the subject matter expert at manufacturing site, the possible root causes with regards to the metal spring arm cover are: non-conformity of the metal covers assembly.Degradation of the metal covers.Improper use (collision with another device) maquet sas analysis shows that the metal strip comes out of the covers when it is not clipped properly.In the scope of our continuous improvement policy, maquet sas initiated a modification file (e131106) to include this dust cover fitting procedure in the technical documentations with all spring arms.Additionally, as stated by the subject matter expert at the manufacturing site, the incident with regards to the plastic cover is due to inappropriate use.To prevent such an issue from reoccurring, the manufacturer¿s recommendation is to follow the instructions from the operating manual concerning arm pre-positioning prior to use (ifu 015181 en 09 pages 27-29).Additionally, users are requested to pay attention to cracks in plastic parts (ifu 015181 en 09 pages 20-22).We believe that if the manufacturer recommendation had been followed the reported situation would have been avoided.Given the findings of this investigation getinge shall continue to monitor for any further events of this nature and does not propose any other action at this time.
 
Event or Problem Description
On 15th june, 2023 getinge became aware of an issue with one of surgical lights - powerled.Based on photographic evidence the covers were missing from spring arm.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.

Brand Name
POWERLED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17219555
Report Number9710055-2023-00477
Device Sequence Number17695692
Product Code FSY
UDI-Device Identifier03700712402532
UDI-Public03700712402532
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568443710C
Device Catalogue NumberARD568415010A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown